# SDR 6CBA2024041504001

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N294AF
- Make and model: Pilats PC24
- Aircraft serial: 294
- Aircraft time: 1,345 hours, 996 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Pitot Head
- Part number: 0856WM1
- Part serial: 324297
- Condition: Shorted
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW HAD SMOKE COMING OUT OF THE VENTS ON THE LEFT SIDE WHERE THE PIC SITS. THE CREW SHUT OFF THE ACS AND THE SMOKE STOPPED. THEY HAD 2 CAS MESSAGES COME ON, PITOT HEAD STRUT HTR STBY AND PITOT STRUT HTR STBY WITH THE ASSOCIATED ECBS TRIPPED.  ECB TRIP IN FLIGHT. THE CREW DECIDED TO DIVERT FROM KRME TO KALB. THE CREW DID NOT DECLARE AN EMERGENCY.  TECHNICIANS REPLACED THE STANDBY PITOT STATIC PROBE WITH A NEW PROBE IAW AMM PC24-A-E34-11-0003-00A-720A-A AND THE PROBE PLUG CONNECTOR IAW WDM PC24-A-E30-39-2310-00A-051A-A.  LEAK AND OPS CHECKS GOOD.
